# SDR AALA201712109002

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 69,595 hours, 26,429 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Rudder
- Part time: 69,595 hours, 26,429 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  PULSE THERMOGRAPHIC INSPECTION OF RUDDER PER EA#260651A INDICATED OUTER SKIN REPAIR PLY AREA EXCEEDED THE 15.50 SQUARE INCH LIMIT MEASURING 136 SQUARE INCHES.  REMOVED AND REPLACED RUDDER PER AMM 27-21-41, 27-24-51, AND 27-24-00.
